Home Health & Wellbeing
Read the community guidelines before posting ✨

weird periods after coil removal.

i was just wondering if anyone here have had period problems after a coil removal. I had mine removed 3 months ago and have been having unprotected sex since then (it was a non-hormonal copper coil) when i had the coil, my periods lasted about 6 days. Before I had it, they were 5 days. Since ive had it out, ive had 3 periods that have lasted 2 days each, and the 2nd day is only really light. Ive done pregnancy tests which were negative, but im just a bit surprised that my periods are so short and light atm.
anyone had anything similar? Should I ask the doctor? my periods have NEVER been this light or short, even when i was on the pill.
Beep boop. I'm a bot.

Comments

  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Copper coils can make your periods heavier, so conversely on removal they will appear lighter.

    Are you using another method of contraception now?
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    no im not.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    i think it seems pretty normal that your periods would maybe be a bit confused after having a coil removed but i dont know much about coils to be honest. i wouldnt think it was anything to worry about maybe you should speak to your doctor if you're concerned? are you trying to conceive? maybe if you are it would be worth getting checked out. good luck if you are!
Sign In or Register to comment.